# SDR CA960126022

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B1
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Pulley
- Part number: 350A35013004
- Condition: Missing Splines
- Location: Hyd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)REMOVED IN CONJUNCTION WITH HYDRAULIC PUMP INSPECTION. FOUND SPLINED SHAFT MISSING TEETH.
